# SDR FDEA202111182891

- Difficulty date: November 18, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N788FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26686
- Aircraft time: 74,570 hours, 28,768 cycles
- System (JASC): 5520 · Elevator Structure
- Part: None
- Part number: 183N200756
- Condition: Corroded
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ELEVATOR TIP UPPER AND LOWER PLATES ARE CORRODED FABRICATED NEW PLATES PER BOEING DWG # 183N2007 REV A
